Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diffuse Large B-cell Lymphoma. No menstrual cycle. Taking R-CHOP treatment. Is it menopause, effect of lymphoma?

Dear Doctor, I am diagnosed with Diffuse Large B-cell Lymphoma (stage 4) and prior to the diagnosis I suffered from cold agglutinin haemolytic anemia for 2 1/2 years. I am now receiving R-CHOP treatment but before that my menstrual cycle stops suddenly and it had been more than a year s time. My question is, am I likely to be in the state of menopause at the age of 39, or is it lymphoma that has affected the menstrual cycle? Regards.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Welcome to Healthcare-Magic
Thanks for the query.
It can be both effect o lymphoma and chemotherapy and stress.It doesnt mean that you are in menoapuse and your periods will be back probably. You should just do gynaecolgic work up to check your ovaries and hormonal levels and verify is there any gynecolgoic disorder or this is just consequence of your primary disease.
Wish you good health.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor